# SDR DALA13009710954

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,069 hours, 45,838 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE LOWER RT TAILCONE RELEASE LATCH WAS FOUND TO BE WORN. THE LOWER RT LATCH WAS REPLACED IAW AMM 53-53 AND THE RII INSPECTION WAS PERFORMED.
